# SDR IXXA20240624043

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 92,335 hours, 24,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 17693
- Condition: Unwanted Deploy
- Location: Nr 5
- Part time: 92,335 hours, 24,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT LINE MAINTENANCE REPORTED ESCAPE REEL POSITION 5 DEPLOYED.   FAULT TRANSFERRED TO DEFERRAL MAINTENANCE ITEM 52790 PER ATI MINIMUM EQUIPMENT LIST 25-61-01-01.  ESCAPE DESCENT DEVICE CERTIFIED INOPERATIVE. POSITION 5 ESCAPE DEVICE REMOVED AND REPLACED. DEFERRAL MAINTENANCE ITEM 52790 CLEARED.
